Alert archive / New Mexico / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 113, NWS Albuquerque, NM

June 8, 2010Curry County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2010, 6:25 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2010, 6:25 PM MDT (00:25 UTC)
Expired
Jun 8, 2010, 7:15 PM MDT
In force
50 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Curry County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 63 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3867 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS55 KABQ 090025
SVRABQ
NMC009-041-090115-
/O.NEW.KABQ.SV.W.0113.100609T0025Z-100609T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
625 PM MDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
  CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 715 PM MDT

* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THE OUTFLOW FROM THE LINE OF STORMS DRAPED 
  ACROSS SOUTHERN CURRY COUNTY WILL IMPACT THE COMMUNITIES OF
  PORTALES...FLOYD AND ARCH BETWEEN 635 TO 715 PM. 

LAT...LON 3404 10356 3431 10357 3432 10302 3404 10302
      3404 10303
TIME...MOT...LOC 0024Z 344DEG 11KT 3422 10330

$$
50
1 follow-up statement
866 
WWUS55 KABQ 090112
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 PM MDT TUE JUN 8 2010

NMC009-041-090122-
/O.EXP.KABQ.SV.W.0113.000000T0000Z-100609T0115Z/
ROOSEVELT-CURRY-
712 PM MDT TUE JUN 8 2010

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 715 PM MDT FOR EXTREME
SOUTHEASTERN CURRY AND CENTRAL ROOSEVELT COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM A CLUSTER OF
THUNDERSTORMS LOCATED OVER SOUTHERN CURRY AND THE NORTHERN HALF OF 
ROOSEVELT COUNTIES. 

LAT...LON 3404 10356 3431 10357 3432 10302 3404 10302
      3404 10303
TIME...MOT...LOC 0112Z 344DEG 11KT 3408 10325

$$
50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:00 PM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 8, 3:00 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE JUN 8 2010

.DISCUSSION...SURFACE BOUNDARY HAS PRESSED SOUTHWARD INTO EAST
CENTRAL PLAINS AS EVIDENCED BY LINE OF CONVECTIVE CLOUDS AND
ISOLATED STORMS OVER QUAY COUNTY.  HAVE ADJUSTED POPS IN THE CENTRAL
MOUNTAIN CHAIN EASTWARD TOWARDS MET GUIDANCE FOR TONIGHT...BUT
DIDN/T GO AS HIGH AS THE 50 PERCENT AND GREATER VALUES ADVERTISED.
DEPENDING ON HOW STORMS EVOLVE...THERE WILL LIKELY BE AN EAST WIND
INTO THE RIO GRANDE VALLEY TONIGHT. TIMING SEEMS AS IF IT WILL BE
SOMEWHAT LATER TONIGHT...SO MAY BE LESS LIKELY TO KICK OFF
CONVECTION HERE IN THE VALLEY. THAT SAID...STILL HAVE SOME LOW POPS
OVER THE UPPER RGV AND EASTERN RIO ARRIBA COUNTY WHERE NAM12
INDICATED WIND MAY BREAK THROUGH SOONER AND MORE VIGOROUSLY. PER
SPC...HAVE ADDED LARGE HAIL AND DAMAGING WINDS ASSOCIATED WITH
STORMS IN THE NE BEFORE MIDNIGHT.

WEDNESDAY LOOKING RATHER UNSTABLE AND CONVECTION MAY BE MORE
WIDESPREAD FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. HAVE ALSO
BROUGHT LOW POPS INTO THE RGV AND JEMEZ AT LEAST FOR THE AFTERNOON.
MET GUIDANCE AGAIN MUCH HIGHER THAN GFS OVERALL...AND AGAIN LEANED
TOWARDS THE MET WHICH LATELY HAS SEEMED TO HAVE A BETTER HANDLE ON
THE MOISTURE SLOSH.  POPS NIL FOR THE SOUTHWEST/WEST CENTRAL BUT
STILL WATCHING...AND WONDERING...IF STREAM OF CLOUDS PRESENTLY
ROTATING FROM GULF OF CA VCNTY WILL ALLOW THE INCREASING
SOUTHWESTERLIES TO ENTRAIN SOME MID LEVEL MOISTURE...LEADING TO
ISOLATED DRY CONVECTION FOR THE REGION.

OTHER CHANGES TO INHERITED FORECAST INCLUDE ADDING SLIGHT CHANCE
POPS TO THE EASTERN BORDER COUNTIES THURSDAY WITH WHAT MAY BE SOME
DRYLINE ACTIVITY AS SOUTHWESTERLIES INCREASE AND LEE SURFACE TROUGH
SHARPENS UP.

MODELS STILL INDICATING A DEEP UPPER TROUGH AND SURFACE FRONT MOVING
INTO NEW MEXICO...FOR A COOLER...WETTER WEEKEND ACROSS AT LEAST THE
EASTERN PLAINS.

&&

.AVIATION...SURFACE FRONT DRAPED ACROSS NE NEW MEXICO WILL BE THE
FOCUS FOR ISOLD TO SCT SHRA/TSRA THRU 06Z. POTENTIAL FOR TSRA IS
GREATEST AT KTCC GIVEN VCNTY TO BNDRY AND INSTABILITY. KLVS MAY SEE
A FEW STORMS ROLL OFF THE SANGRE DE CRISTO MTS THRU 02Z. CONFIDENCE
FOR TSRA AT KROW IS NOT AS GREAT SINCE STEERING FLOW WILL NOT BE AS
CONDUCIVE AND STORMS MAY NOT REACH SITE UNTIL WELL AFTER PEAK
HEATING. WILL STILL KEEP MENTION OF CB IN KROW TAF THRU THE EVENING.
A WIND SHIFT FROM SOUTH OR SOUTHEAST TO NORTHEAST WILL OCCUR BEHIND
THE FRONTAL BNDRY AS IT MOVES SLOWLY SOUTH TONIGHT. SITES FARTHER
WEST WILL BE MUCH QUIETER...ESPECIALLY WEST OF THE CONTINENTAL
DIVIDE. A WEAK GAP WIND IS LIKELY AT KABQ AS STORMS FORCE THE
FRONTAL BNDRY THRU THE CENTRAL MTN CHAIN. THE STRONGEST WINDS WILL
BE LOCALIZED TO KABQ WHERE AN AWW IS NOT EXPECTED.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH
THURSDAY. A SURFACE FRONTAL BNDRY SAGGING SW ACROSS THE NE PLAINS
TONIGHT WILL BRING THE POTENTIAL FOR LOCALIZED WETTING RAINFALL...
MAINLY OVER THE NE PLAINS. DEPENDING ON THE STRENGTH OF CONVECTION
THIS EVENING...THE BNDRY MAY SPILL INTO THE RIO GRANDE VALLEY WHERE
A WEAK GAP WIND COULD BRING SLIGHTLY BETTER RH RECOVERIES THAN LAST
NIGHT.

THE UPPER RIDGE RESPONSIBLE FOR THE SCORCHING TEMPERATURES SINCE
ABOUT FRIDAY...WILL SLOWLY STRETCH SOUTHEAST ACROSS TEXAS WEDNESDAY.
LOW LEVEL MOISTURE WILL BE SLIGHTLY HIGHER THAN PREVIOUSLY EXPECTED
OVER THE EASTERN PLAINS THROUGH THE DAY...HOWEVER VERY DRY AIR WILL
STILL INVADE AREAS ALONG AND WEST OF THE RIO GRANDE VALLEY. MIN RH
VALUES WILL HOWEVER BTWN 5-10 PCT IN THESE AREAS. A NOTICEABLE UPTICK
IN SW WINDS WILL ALSO OCCUR IN THE WEST TOMORROW. MEANWHILE...A FEW
MORE STORMS MAY ROLL OFF THE CENTRAL MTN CHAIN EAST ACROSS THE
PLAINS. ACTIVITY ALONG THE WESTERN EDGE WILL BE MAINLY DRY AND THEN
GRADUALLY BECOME MORE WET AS THEY ROLL EAST INTO BETTER MOISTURE.

BY THURSDAY...UPPER LEVEL TROUGHING WILL DEEPEN OVER THE WESTERN
CONUS AND BEGIN TO INCREASE SW FLOW OVER NM. SURFACE LOW PRESSURE
DEVELOPING OVER SE COLORADO WILL ALLOW WINDS TO INCREASE INTO THE
BREEZY CATEGORY OVER NEARLY THE ENTIRE AREA. HOT TEMPERATURES AND
DRY CONDITIONS WILL LEAD TO STEEP LAPSE RATES AND THUS HIGH HAINES.
POOR TO FAIR RH RECOVERIES THURSDAY NIGHT WILL LEAD INTO MORE BREEZY
TO WINDY CONDITIONS FRIDAY WITH MIN RH VALUES AGAIN NEAR 5 PCT.

EXTENDED GUIDANCE INDICATES THE UNSEASONABLY DEEP UPPER LEVEL WAVE
EXPECTED TO DEVELOP OVER THE GREAT BASIN WILL BE SLOWER AS IT DEEPENS
OVER SOUTHERN NV SATURDAY. THIS WILL ALLOW FOR ANOTHER NIGHT OF POOR
TO FAIR RECOVERIES FRIDAY NIGHT AND ABOVE NORMAL TEMPS WITH BREEZY
CONDITIONS FOR SATURDAY. THIS WILL HOWEVER ALLOW MORE TIME FOR A
BACKDOOR FRONTAL BNDRY TO MOVE SOUTH OVER THE EASTERN PLAINS. BY
SUNDAY...TEMPS WILL BE MUCH COOLER WITH HIGHER RH VALUES AND PERHAPS
SOME PRECIP AS FAR WEST AS THE RIO GRANDE VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  55  96  56  93 /   0   0   0   0
DULCE...........................  45  89  45  84 /   5   0   0   0
CUBA............................  49  90  41  87 /   0  10   0   0
GALLUP..........................  50  91  48  86 /   0   0   0   0
EL MORRO........................  45  88  50  87 /   0   0   0   0
GRANTS..........................  47  92  49  89 /   0   0   0   0
QUEMADO.........................  46  90  49  87 /   0   0   0   0
GLENWOOD........................  48  95  47  94 /   0   0   0   0
CHAMA...........................  47  85  43  82 /   5   5   0   0
LOS ALAMOS......................  60  89  57  87 /   5  10   5   0
PECOS...........................  52  89  50  90 /  30  20  20   5
CERRO/QUESTA....................  47  88  46  84 /  20  20  10   5
RED RIVER.......................  45  79  42  78 /  30  20  20   5
ANGEL FIRE......................  47  80  45  83 /  30  30  20   5
TAOS............................  49  89  47  88 /  20  20  10   5
ESPANOLA........................  56  95  49  95 /   5  10   5   0
SANTA FE........................  56  92  54  91 /  10  10  10   0
SANTA FE AIRPORT................  56  95  56  93 /   5  10  10   0
ALBUQUERQUE FOOTHILLS...........  66  93  63  93 /   5  10   5   0
ALBUQUERQUE HEIGHTS.............  68  96  66  94 /   5  10   5   0
ALBUQUERQUE VALLEY..............  63  97  60  96 /   5  10   5   0
ALBUQUERQUE WEST MESA...........  63  97  60  96 /   0  10   5   0
LOS LUNAS.......................  63  99  57  96 /   5  10   5   0
RIO RANCHO......................  66  96  64  95 /   0  10   5   0
SOCORRO.........................  67  99  65  98 /   5  10   5   0
SANDIA PARK/CEDAR CREST.........  58  85  54  85 /  10  20  10   0
MORIARTY/ESTANCIA...............  58  91  51  91 /  20  20  10   0
CLINES CORNERS..................  59  87  57  88 /  30  20  20   0
GRAN QUIVIRA....................  59  93  57  91 /  20  20  10   0
CARRIZOZO.......................  62  95  61  92 /  10  20  20   0
RUIDOSO.........................  60  88  60  90 /  20  20  20   0
CAPULIN.........................  53  87  52  92 /  30  30  20   5
RATON...........................  55  92  53  96 /  40  30  20   5
LAS VEGAS.......................  54  89  54  90 /  30  30  30   5
CLAYTON.........................  61  93  64 101 /  30  30  20  10
ROY.............................  59  90  60  96 /  30  30  30   5
CONCHAS.........................  63  95  64  99 /  30  20  30   5
SANTA ROSA......................  63  96  66 100 /  30  20  30   5
TUCUMCARI.......................  66 100  68 105 /  30  20  30  10
CLOVIS..........................  65  95  66 101 /  20  20  30  10
PORTALES........................  66  96  67 102 /  20  20  30  10
FORT SUMNER.....................  64  98  66 102 /  20  20  20  10
ROSWELL.........................  67 100  67 105 /  20  20  20   5
PICACHO.........................  62  91  62  96 /  20  20  20   5
ELK.............................  62  88  61  92 /  20  20  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 8, 6:13 AM MDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
613 AM MDT TUE JUN 8 2010

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
613 AM MDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST
PLAINS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
THREATS...BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THURSDAY THROUGH SATURDAY SOUTHWEST WINDS WILL BECOME BREEZY TO
WINDY AND HUMIDITIES WILL DROP LEADING TO FIRE WEATHER CONCERNS.
THE MOST PERSISTENT AREA OF CRITICAL FIRE WEATHER CONDITIONS IS
EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.
HOWEVER...PARTS OF THE WEST MAY ALSO EXPERIENCE CRITICAL FIRE
WEATHER CONDITIONS FOR A TIME THURSDAY AFTERNOON. THE STRONGEST
WINDS ARE EXPECTED SATURDAY...WHEN THE POTENTIAL EXISTS FOR SPEEDS
TO REACH 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE NORTHEAST
HIGHLANDS.

SUNDAY AND MONDAY...AN UNSEASONABLY STRONG STORM SYSTEM WILL CROSS THE
CENTRAL ROCKIES AND DRIVE A STRONG COLD FRONT INTO NEW MEXICO.
SIGNIFICANT UNCERTAINTY EXISTS ON THE TRACK AND TIMING OF THE
SYSTEM...BUT IT APPEARS SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST
OF THE CENTRAL MOUNTAIN CHAIN BOTH DAYS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING IN
EASTERN COLFAX...UNION...HARDING...NORTHEAST SAN MIGUEL AND
NORTHEAST QUAY COUNTIES.

SPOTTER ACTIVATION MAY ALSO BE REQUIRED EAST OF THE CENTRAL
MOUNTAIN CHAIN ON SUNDAY AND/OR MONDAY.

44

In the hours before

Local storm report, Jun 8, 5:16 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 PM MDT TUE JUN 08 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 ENE SAN JON           35.13N 103.25W
06/08/2010  E1.90 INCH       QUAY               NM   TRAINED SPOTTER

            THREE WINDOWS WERE KNOCKED OUT IN THE HOUSE DUE TO THE
            HAIL. QUARTER TO SLIGHTLY LARGER THAN GOLF BALL FOR 4 TO
            5 MINUTES.

&&

EVENT NUMBER ABQ1002039

50
Special weather statement, Jun 8, 5:49 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT TUE JUN 8 2010

NMZ535-536-090015-
CURRY COUNTY-ROOSEVELT COUNTY-
549 PM MDT TUE JUN 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CURRY AND NORTHERN
ROOSEVELT COUNTIES THROUGH 615 PM MDT...

AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
RHEA TO SAINT VRAIN...AND MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND GUSTS TO 55 MPH.

AREAS AFFECTED BY THESE STORMS INCLUDE...CLOVIS...RANCHVALE...SAINT
VRAIN...CANNON AFB...TEXICO...PLEASANT HILL...FARWELL...CANNON AIR FORCE
BASE AND PORTAIR.

&&

LAT...LON 3422 10357 3452 10359 3466 10303 3441 10302
      3429 10303
TIME...MOT...LOC 2348Z 332DEG 9KT 3457 10304 3448 10346

50
Local storm report, Jun 8, 6:02 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT TUE JUN 08 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     1 N CANNON AFB          34.39N 103.31W
06/08/2010  M58 MPH          CURRY              NM   ASOS

            KCVS ASOS.

&&

EVENT NUMBER ABQ1002040

SHOEMAKE
Local storm report, Jun 8, 6:05 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT TUE JUN 08 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     3 NNW TEXICO            34.43N 103.07W
06/08/2010  M60 MPH          CURRY              NM   AWOS

            KCVN AWOS.

&&

EVENT NUMBER ABQ1002041

SHOEMAKE
Local storm report, Jun 8, 6:07 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT TUE JUN 08 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     5 N CLOVIS              34.48N 103.20W
06/08/2010  M59 MPH          CURRY              NM   PUBLIC

&&

EVENT NUMBER ABQ1002042

50
Local storm report, Jun 8, 6:23 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 PM MDT TUE JUN 08 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     3 NNW TEXICO            34.43N 103.07W
06/08/2010  M78 MPH          CURRY              NM   AWOS

            KCVN AWOS.

&&

EVENT NUMBER ABQ1002043

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:12 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt93 min
Jun 8, 6:34 PM MDTSevere Thunderstorm WarningABQCurry26 min
Jun 8, 7:43 PM MDTSpecial Weather StatementABQRoosevelt47 min
Jun 8, 8:20 PM MDTSevere Thunderstorm WarningABQColfax40 min
Jun 8, 8:42 PM MDTSevere Thunderstorm WarningABQColfax28 min
Jun 8, 8:48 PM MDTSpecial Weather StatementABQMora42 min
Jun 8, 8:56 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel2 hr
Jun 8, 9:00 PM MDTSpecial Weather StatementABQ45 min
Jun 8, 9:03 PM MDTSevere Thunderstorm WarningABQMora, San Miguel27 min
Jun 9, 2:09 PM MDTSpecial Weather StatementABQColfax21 min
Jun 9, 2:42 PM MDTSpecial Weather StatementABQMora18 min
Jun 9, 2:50 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more24 hr
Jun 9, 2:50 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more48 hr
Jun 9, 2:50 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more29 hr
Jun 9, 2:54 PM MDTSpecial Weather StatementABQSanta Fe21 min
Jun 9, 3:17 PM MDTSpecial Weather StatementABQTorrance28 min
Jun 9, 4:20 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jun 9, 4:29 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 9, 4:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance56 min
Jun 9, 5:30 PM MDTSevere Thunderstorm WarningABQColfax45 min
Jun 9, 5:34 PM MDTSpecial Weather StatementABQRoosevelt26 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.